Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 26 (1972), 1015-1028
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-72-99101-6
PII: S 0025-5718(72)99101-6
Article copyright: © Copyright 1972 American Mathematical Society